# SDR HALA20250909275

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 41,625 hours, 6,574 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Clogged
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTOSHUTDOWN PRIOR TO TOW TO GATE. APU LUBE AND SCAVANGE FILTERS INDICATED AS CLOGGED. REMOVED AND REPLACED LUB AND SCAVANGE FILTERS PER AMM 49-91-41. LEAK CHECK GOOD. OPS CHECK GOOD OF APU. OK FOR SERVICE.
